# SDR AALA20110526DEN01

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 34,987 hours, 16,266 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: SR093600219
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PNEUMATIC DUCT ON RIGHT SIDE OF TAIL COMPARTMENT CRACKED.  REPLACED DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
